MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿TRIO INTRODUCER, 10F, ACT; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿TRIO INTRODUCER, 10F, ACT; INTRODUCER, CATHETER
Model Number 406963
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, a blood leak was noted from the hemostasis valve.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 10f fast-cath trio introducer sheath was received for evaluation.The sheath passed pressure and aspiration leak testing with no anomalies observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak remains unknown.

Brand Name
FAST-CATH¿TRIO INTRODUCER, 10F, ACT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20310835
Report Number3005334138-2024-00398
Device Sequence Number8883665
Product Code DYB
UDI-Device Identifier05414734204057
UDI-Public(01)05414734204057(10)8271761(17)241130
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number406963
Device Catalogue Number406963
Device Lot Number8271761
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexMale
Patient Weight67 KG